MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VARIABLE ANGLE LOCKING SCREW/SLF-TPNG/STRDRV/70MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VARIABLE ANGLE LOCKING SCREW/SLF-TPNG/STRDRV/70MM; SCREW, FIXATION, BONE
Model Number 02.127.170
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product code:: hrs.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in usa as follows: it was reported that on an unknown date, during an open reduction internal fixation (orif) of the proximal tibia for the deformity correction, a 70mm variable angle (va) locking screw went through the proximal posterior locking hole.It sunk into the hole slightly past the threaded holes, but the screw was retained.A new locking screw 70mm was used without any issues.There was a surgical delay of one (1) minute, and the procedure was completed successfully.There was no patient consequence.Concomitant devices: 3.5mm va-lcp proximal tibial plate (part # 02.127.320, lot # 3l92975, quantity 1).Unknown locking screw (part # unknown, lot # unknown, quantity 5).This report is for 1 3.5mm variable angle locking screw.This is report 1 of 1 for (b)(4).

Brand Name
3.5MM VARIABLE ANGLE LOCKING SCREW/SLF-TPNG/STRDRV/70MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9371503
Report Number2939274-2019-62379
Device Sequence Number19567296
Product Code HWC
UDI-Device Identifier10886982043368
UDI-Public(01)10886982043368
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K121601
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.127.170
Device Catalogue Number02.127.170
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date11/25/2019
Patient Sequence Number1